# SDR SWAA2022111663301

- Difficulty date: October 22, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE AT LEVEL ORSS 297 RT WING.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, 51-40-02, AND DWG 115A3712, SHEET 6, REV B.
